# SDR SWAA2022021437770

- Difficulty date: May 17, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 20,258 hours, 8,780 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB HAS A 10' DIAGONAL CRACK THAT EXTENDS FROM RBL 30.83 TO RBL 35. THE CRACK EXTENDS UNDER STIFFENER AT RBL 31.83. THIS IS THE LOWER RIGHT WEB (GFRP). / REPAIRED PER SRM 57-10-10-2R-2.
